No Cover Image

Journal article 38 views 5 downloads

Color dependence of tensor and scalar glueball masses in Yang-Mills theories / Edward Bennett; Jack Holligan; Deog Ki Hong; Jong-Wan Lee; C.-J. David Lin; Biagio Lucini; Maurizio Piai; Davide Vadacchino

Physical Review D, Volume: 102, Issue: 1

Swansea University Authors: Edward, Bennett, Jack, Holligan, Biagio, Lucini, Maurizio, Piai

  • PhysRevD.102.011501.pdf

    PDF | Version of Record

    Released under the terms of a Creative Commons Attribution 4.0 International license (CC-BY).

    Download (347.3KB)

Abstract

We report the masses of the lightest spin-0 and spin-2 glueballs obtained in an extensive lattice study of the continuum and infinite volume limits of Sp(Nc) gauge theories for Nc = 2, 4, 6, 8. We also extrapolate the combined results towards the large-Nc limit. We compute the ratio of scalar and te...

Full description

Published in: Physical Review D
ISSN: 2470-0010 2470-0029
Published: American Physical Society (APS) 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa54671
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We report the masses of the lightest spin-0 and spin-2 glueballs obtained in an extensive lattice study of the continuum and infinite volume limits of Sp(Nc) gauge theories for Nc = 2, 4, 6, 8. We also extrapolate the combined results towards the large-Nc limit. We compute the ratio of scalar and tensor masses, and observe evidence that this ratio is independent of Nc. Other lattice studies of Yang-Mills theories at the same space-time dimension provide a compatible ratio. We further compare these results to various analytical ones and discuss them in view of symmetry-based arguments related to the breaking of scale invariance in the underlying dynamics, showing that a constant ratio might emerge in a scenario in which the 0++ glueball is interpreted as a dilaton state.
Issue: 1